# SDR UALA2012073004108

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 75,525 hours, 23,248 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 26771001
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED.   REPLACED LIGHT ASSY.  SYSTEM OPS, CHECKED NORMAL.
